# SDR SIMA200327201

- Difficulty date: September 25, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74134
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CMH - REARE CABIN EMERGENCY LIGHTS INOPERATIVE.  RAI NR 4 EMERGENCY BATTERY, OPS CHECK GOOD.  (M)
